# SDR SWAA2023060142247

- Difficulty date: April 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOC BTW STA 685 TO STA 706 RBL 0 AT PASSENGER CABIN 2023-295171<[01] REPLACED NEW ANGLE FLOOR STRUCTURE LOC BTW STA 685 TO STA 706 RBL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET:6 REV:-SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP:1. REPLACED ANGLE FLOOR STRUCTURE LOC BTW STA 685 TO STA 706 RBL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET:6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
